Research menu
Jump to menu

Publications:  Dr Oscar Bandtlow

Slipantschuk J, Bandtlow OF, Just W(2020). Dynamic mode decomposition for analytic maps. Communications in Nonlinear Science and Numerical Simulation Article 105179, 105179-105179.
Kosta K, BANDTLOW OF, CHEW E(2018). Dynamics and Relativity: Practical Implications of Dynamic Markings in the Score. Journal of New Music Research vol. 47, 438-461.
Slipantschuk J, BANDTLOW OF, Just W(2017). Complete spectral data for analytic Anosov maps of the torus. Nonlinearity vol. 30, 2667-2686.
BANDTLOW OF, Naud F(2017). Lower bounds for the Ruelle spectrum of analytic expanding circle maps. Ergodic Theory and Dynamical Systems vol. 39, 289-310.
BANDTLOW OF, Rugh HH(2017). Entropy-continuity of interval maps with holes. Ergodic Theory and Dynamical Systems
Bandtlow OF, Just W, Slipantschuk J(2017). Spectral structure of transfer operators for expanding circle maps. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire vol. 34, (1) 31-43.
Kosta K, Ramirez R, Bandtlow OF, Chew E(2016). Mapping between dynamic markings and performed loudness: A machine learning approach. Journal of Mathematics and Music vol. 10, 149-172.
Kosta K, Bandtlow OF, Chew E (2015). A change-point approach towards representing musical dynamics. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). vol. 9110, 179-184.
Bandtlow OF, Güven A(2014). Explicit upper bounds for the spectral distance of two trace class operators. Linear Algebra and Its Applications vol. 466, 329-342.
Bandtlow OF, Jenkinson O(2014). Chapter 2 Eigenvalues of Transfer Operators for Dynamical Systems with Holes. vol. 70,
Bandtlow OF, Jenkinson O, Pollicott M(2014). Chapter 3 Periodic Points, Escape Rates and Escape Measures. vol. 70,
Kosta K, Bandtlow OF, Chew E (2014). Practical implications of dynamic markings in the score: Is piano always piano?. Proceedings of the AES International Conference. 22-31.
Slipantschuk J, Bandtlow OF, Just W(2013). Analytic expanding circle maps with explicit spectra. NONLINEARITY vol. 26, (12) 3231-3245.
Slipantschuk J, Bandtlow OF, Just W(2013). On correlation decay in low-dimensional systems. EPL vol. 104, (2) Article ARTN 20004,
Slipantschuk J, Bandtlow OF, Just W(2013). On the relation between Lyapunov exponents and exponential decay of correlations. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL vol. 46, (7) Article ARTN 075101,
Bandtlow OF, Fiala J, Kleban P, Prellberg T(2010). Asymptotics of the Farey Fraction Spin Chain Free Energy at the Critical Point. J STAT PHYS vol. 138, (1-3) 447-464.
Bandtlow OF, Chu CH(2009). Eigenvalue decay of operators on harmonic function spaces. B LOND MATH SOC vol. 41, 903-915.
Bandtlow OF, Jenkinson O(2008). On the Ruelle eigenvalue sequence. ERGOD THEOR DYN SYST vol. 28, 1701-1711.
Bandtlow OE, Jenkinson O(2008). Explicit eigenvalue estimates for transfer operators acting on spaces of holomorphic functions. ADV MATH vol. 218, (3) 902-925.
Bandtlow OF(2008). Resolvent estimates for operators belonging to exponential classes. INTEGR EQUAT OPER TH vol. 61, (1) 21-43.
Bandtlow OF, Jenkinson O(2007). Explicit a priori bounds on transfer operator eigenvalues. COMMUN MATH PHYS vol. 276, (3) 901-905.
Bandtlow OF, Jenkinson O(2007). Invariant measures for real analytic expanding maps. J LOND MATH SOC vol. 75, 343-368.
Bandtlow OF(2004). Estimates for norms of resolvents and an application to the perturbation of spectra. MATH NACHR vol. 267, 3-11.
Bandtlow OF, Coveney PV(2001). On the existence of dynamical systems with exponentially decaying collision operators. J PHYS A-MATH GEN vol. 34, (22) 4585-4599.
Bandtlow OF, Coveney PV(1999). On the discrete time version of the Brussels formalism. Journal of Physics A: Mathematical and General vol. 27, (24) 7939-7955.
Bandtlow OF, Antoniou I, Suchanecki Z(1997). Resonances of dynamical systems and Fredholm-Riesz operators on rigged Hilbert spaces. Computers & Mathematics with Applications vol. 34, (2-4) 95-102.
Suchanecki Z, Antoniou I, Tasaki S, Bandtlow OF(1996). Rigged Hilbert spaces for chaotic dynamical systems. Journal of Mathematical Physics vol. 37, (11) 5837-5847.
Return to top